Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the construction of contact submanifolds with prescribed topology
Autore:
Ibort, A; Martinez-Torres, D; Presas, F;
Indirizzi:
Univ Carlos III Madrid, Madrid, Spain Univ Carlos III Madrid Madrid Spain iv Carlos III Madrid, Madrid, Spain Univ Complutense Madrid, Madrid, Spain Univ Complutense Madrid Madrid Spain Complutense Madrid, Madrid, Spain
Titolo Testata:
JOURNAL OF DIFFERENTIAL GEOMETRY
fascicolo: 2, volume: 56, anno: 2000,
pagine: 235 - 283
SICI:
0022-040X(200010)56:2<235:OTCOCS>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
SYMPLECTIC SUBMANIFOLDS; GEOMETRY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Ibort, A Univ Carlos III Madrid, Madrid, Spain Univ Carlos III Madrid Madrid Spain III Madrid, Madrid, Spain
Citazione:
A. Ibort et al., "On the construction of contact submanifolds with prescribed topology", J DIFF GEOM, 56(2), 2000, pp. 235-283

Abstract

We prove the existence of contact submanifolds realizing the Poincare dualof the top Chern class of a complex vector bundle over a closed contact manifold. This result is analogue in the contact category to Donaldson's construction of symplectic submanifolds. The main tool in the construction is to show the existence of sequences of sections which are asymptotically holomorphic in an appropiate sense and that satisfy a transversality with estimates property directly in the contact category. The description of the obtained contact submanifolds allows us to prove an extension of the Lefschetz hyperplane theorem which completes their topological characterization.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/01/20 alle ore 06:32:44